# SDR EIAA980233

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Activated
- Location: Nr 4 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SNN - ON LANDING FLARE AT SHANNON, NR 4 ENGINE HAD A FIRE WARNING.  AFTER LANDING NR 4 ENGINE SHUTDOWN, FIRE WARNING LIGHT EXTINGUISHED.  NO BOTTLE DISCHARGED.  (M)
